Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 31, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 25, 2025, 3:34 AM CDT for 6 counties in Oklahoma. It was in force for 4 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2025, 3:34 AM CDT (08:34 UTC)
- Expired
- May 25, 2025, 7:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 3:35 AM CDT | FLASH FLOOD | 3 Se Tulsa, OK | 3 feet of water over roadway at 43rd and Sheridan. Street flooding on 41st Street between Memorial and Sheridan. |
| May 25, 6:00 AM CDT | FLASH FLOOD | 3 N Oneta, OK | Comments section of Law Enforcement social media page indicated flash flooding between 61st and 71st streets on Oneta road in Broken Arrow. Included pic. |
| May 25, 6:00 AM CDT | FLASH FLOOD | 4 Nne Oneta, OK | Comments section of Law Enforcement social media page indicated flash flooding at intersection of 61st and Midway in Broken Arrow. Included picture. |
| May 25, 6:00 AM CDT | FLASH FLOOD | 4 Sw Broken Arrow, OK | PD social media page listed flash flooding at intersection of New Orleans street and South Garnett road with pictures. |
| May 25, 6:15 AM CDT | FLASH FLOOD | 4 Nne Oneta, OK | Public comment on Police Department social media page about flooding at the intersection of 61st and Midway in Broken Arrow. Post included picture. |
| May 25, 7:00 AM CDT | FLASH FLOOD | 1 E Owasso, OK | Photo seen on social media of a flooded street and a partially submerged vehicle at the intersection of E 79th Street North and N 123rd East Avenue. Near Elm Creek Park. Time estimated. |
| May 25, 7:00 AM CDT | FLASH FLOOD | 4 Wnw Verdigris, OK | Water over the road in numerous locations along N 193rd East Avenue between E 76th Street North and E 66th Street North. Time estimated. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4250 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 25.1
The text
As transmitted.
214
WGUS54 KTSA 250834
FFWTSA
OKC037-113-131-143-145-147-251230-
/O.NEW.KTSA.FF.W.0031.250525T0834Z-250525T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
334 AM CDT Sun May 25 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northeastern Creek County in northeastern Oklahoma...
Southeastern Osage County in northeastern Oklahoma...
Western Rogers County in northeastern Oklahoma...
Tulsa County in northeastern Oklahoma...
Northwestern Wagoner County in northeastern Oklahoma...
Southern Washington County in northeastern Oklahoma...
* Until 730 AM CDT.
* At 334 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Owasso... Bixby...
Sapulpa... Jenks...
Glenpool... Coweta...
Skiatook... Catoosa...
Collinsville... Verdigris...
Mannford... Kiefer...
Sperry... Oologah...
Ramona... Ochelata...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3606 9631 3616 9631 3616 9606 3662 9603
3655 9562 3631 9564 3597 9570 3589 9579
3592 9604
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 3:34 AM CDT, 0 minutes earlier. Its key messages:
- Issued at 312 AM CDT Sat May 24 2025
- Thunderstorms persist early this morning across eastern Oklahoma and northwest Arkansas. Flooding threat will continue, in addition to severe weather concerns.
- Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday across most of eastern Oklahoma and northwest/west central Arkansas. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to an increasing flood risk. Flood safety awareness remains a focus.
Area forecast discussion, May 25, 3:34 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
334 AM CDT Sun May 25 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 312 AM CDT Sat May 24 2025
- Thunderstorms persist early this morning across eastern
Oklahoma and northwest Arkansas. Flooding threat will
continue, in addition to severe weather concerns.
- Widespread showers and storms Sunday through Sunday night and
may persist through the day Monday. Severe weather potential
remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday
across most of eastern Oklahoma and northwest/west central
Arkansas. The holiday weekend will have many outdoor
activities and the prolonged heavy rainfall potential may
expose many to an increasing flood risk. Flood safety
awareness remains a focus.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 312 AM CDT Sun May 25 2025
Showers and thunderstorms are ongoing across northern portions of
the area early this morning with a risk for severe hail and
wind gusts. Convection will likely continue into the daylight
hours across northeast Oklahoma and northwest Arkansas. Latest
trends and near-term guidance suggest development of some bowing
segments through the morning hours, which would imply a locally
enhanced risk of damaging wind gusts. Precip gradually shifts
south, primarily impacting areas along and south of the I-40
corridor this afternoon, with more isolated to scattered coverage
to the north. A synoptic front will become the primary focus for
additional development this afternoon and evening as it sags
south through the FA. Severe potential persists with any
redevelopment this afternoon.
By late afternoon/ evening, a mid level wave will be approaching
the region from the west, promoting height falls across much of
Oklahoma. This is expected to ignite additional storms which will
then move into our area during the evening and overnight period.
As has been the case for the last couple nights, the environment
will be capable of producing severe weather tonight, this time
with more of a focus on damaging wind gusts... though large hail
and a low tornado potential may exist near the boundary as well.
While rain coverage will likely encompass much of the forecast
area, the synoptic front will be making gradual progress south
during this time and highest storm coverage and severe threat
should tend to move towards E-Central/ Southeast Oklahoma and
W-Central Arkansas overnight.
Significant flooding potential is anticipated areawide today and
tonight given multiple rounds of storms, anomalously high PWAT
values, and saturated soils from previous day's precipitation.
Several more inches of rainfall will be possible across northeast
Oklahoma and northwest Arkansas this morning, extending into
southeast Oklahoma and northwest Arkansas later in the day and
tonight. Considering the rainfall footprint over the last 36 hours
and tendency for storms to focus more across the south later
tonight into Monday, have expanded the current Flood Watch to
include Pushmataha and Choctaw counties as well. Please keep flood
safety in mind today and tonight, and as always, do not attempt
to drive through flooded roadways. Additionally, be especially
attentive when traveling at night as it is more difficult to
identify floodwater in the dark.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 312 AM CDT Sun May 25 2025
By Monday morning, the bulk of heavy precip should be moving off
to the southeast of the CWA. Scattered showers and thunderstorms
will remain possible through the day, however, as upper troughing
moves through the region. Locally heavy rainfall will remain
possible through Monday night, as well as a limited risk for
severe hail/ wind. The associated sfc low navigates eastward into
Tuesday with drier northerly flow filling into the region and
precip ending from west to east. By late Wednesday night into
thursday, another wave will be approaching the region with another
round of showers and storms areawide. Will need to keep an eye on
the heavy rain potential with this system, but it is not looking
as intense as the current stretch of rainfall. Periodic low rain
chances may persist into next weekend, but in general the forecast
appears to become drier with time as ridging attempts to push
into the central plains. Temperatures through the extended period
will begin below average before warning back to near average.
&&
.AVIATION...
(06Z TAFS)
Issued at 1245 AM CDT Sun May 25 2025
Initially VFR ceilings will lower to MVFR by Sunday morning and
will likely remain mainly MVFR for the rest of the forecast
period. Scattered to numerous showers and storms are expected
overnight into Sunday morning, especially at the northeast
Oklahoma and northwest Arkansas sites. Another round of showers
and storms will likely occur late Sunday and Sunday night, but the
location and timing of this activity is unclear at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 64 75 60 / 70 80 80 70
FSM 84 67 78 65 / 70 80 90 80
MLC 87 66 78 62 / 50 90 80 80
BVO 76 59 73 56 / 90 90 80 70
FYV 79 61 74 60 / 90 90 80 70
BYV 74 59 68 60 / 90 90 80 80
MKO 80 64 75 61 / 80 90 80 70
MIO 74 61 69 60 / 90 90 70 70
F10 81 64 76 61 / 70 90 80 70
HHW 89 67 76 65 / 30 70 90 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ049-053>076.
AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...05Hazardous weather outlook, May 24, 4:55 PM CDT, 10 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Sat May 24 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Sat May 24 2025
...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH
MONDAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Evening and Tonight.
TORNADO.
RISK...Limited.
AREA...Eastern Oklahoma.
ONSET...After 9 pm.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwestern Arkansas.
ONSET...After 9 pm.
FLASH FLOOD and HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and Northwestern Arkansas.
ONSET...After 9 pm.
DISCUSSION...
An increase in storm coverage is expected this evening across eastern
Oklahoma, expanding into northwest Arkansas during the late evening
hours. Strong instability and wind shear profiles remain across the
region, which will support an increasing severe weather risk this
evening and persisting through the overnight hours. Additionally, an
outflow boundary will remain across eastern Oklahoma this evening,
which could become a focus for a limited tornado threat. Otherwise,
the overall coverage of storms will steadily increase overnight with
a continued large hail and damaging wind threat. Rainfall accumulations
will continue to increase with another round of widespread and locally
heavy rains. Flooding potential will become more widespread and
potentially significant. Be prepared to take flood safety actions,
especially for any outdoor activities that extend into the overnight
hours.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY and MONDAY...Severe Thunderstorm Potential...Heavy Rain
Potential.
TUESDAY through FRIDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Severe weather may be ongoing early Sunday along with continued heavy
rains and flooding. A similar weather scenario is likely Sunday
afternoon through Monday with thunderstorms developing and expanding
in coverage with a risk of severe weather and additional heavy
rains. The coverage of thunderstorms is forecast to become less by
mid week, however, the weather pattern will remain unsettled and
daily thunderstorm chances continue.
weather.gov/tulsa contains additional information.
69In the hours before
Special weather statement, May 25, 12:12 AM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1212 AM CDT Sun May 25 2025
OKZ054-250545-
Osage OK-
1212 AM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE COUNTY
THROUGH 1245 AM CDT...
At 1212 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Kaw City, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Foraker... Grainola...
Pearsonia... Webb City...
Shidler... Apperson...
Burbank... Kaw Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3700 9663 3677 9636 3657 9689 3660 9692
3658 9698 3659 9706 3660 9704 3666 9706
3669 9706 3670 9703 3669 9700 3668 9694
3675 9689 3674 9683 3677 9682 3678 9675
3700 9675
TIME...MOT...LOC 0512Z 256DEG 23KT 3678 9680
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 12:42 AM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1242 AM CDT Sun May 25 2025
OKZ054-059-250615-
Osage OK-Pawnee OK-
1242 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES THROUGH 115 AM CDT...
At 1242 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Grainola to 3 miles north of
Burbank to 5 miles northwest of Fairfax. Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ralston... Foraker...
Grainola... Pearsonia...
Webb City... Shidler...
Apperson... Burbank...
Fairfax... Elgin...
Sooner Lake... Kaw Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3700 9628 3670 9639 3644 9662 3645 9702
3652 9701 3657 9689 3660 9692 3659 9700
3669 9699 3668 9694 3675 9689 3674 9683
3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0542Z 263DEG 21KT 3697 9661 3674 9671 3661 9679
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 1:18 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
118 AM CDT Sun May 25 2025
OKZ055-056-060-061-250645-
Tulsa OK-Rogers OK-Nowata OK-Washington OK-
118 AM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROGERS...SOUTHERN
WASHINGTON...SOUTHWESTERN NOWATA AND NORTHEASTERN TULSA COUNTIES
THROUGH 145 AM CDT...
At 118 AM CDT, Doppler radar indicated a strong thunderstorm over
Vera, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Watova... Ramona...
Nowata... Vera...
Talala... Oologah...
Collinsville... Bushyhead...
Skiatook...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3677 9561 3647 9545 3632 9588 3651 9600
3655 9600
TIME...MOT...LOC 0618Z 236DEG 21KT 3647 9586
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 1:49 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
149 AM CDT Sun May 25 2025
OKZ054-250715-
Osage OK-
149 AM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE COUNTY
THROUGH 215 AM CDT...
At 149 AM CDT, Doppler radar indicated a strong thunderstorm over
Ponca City, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Shidler... Webb City...
Apperson... Burbank...
Grainola... Kaw Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3668 9661 3658 9689 3660 9692 3658 9698
3659 9705 3659 9706 3660 9704 3666 9706
3669 9706 3670 9703 3669 9700 3668 9694
3675 9689 3674 9683 3677 9682 3678 9675
3700 9675 3700 9666
TIME...MOT...LOC 0649Z 261DEG 27KT 3672 9707
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 2:38 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
238 AM CDT Sun May 25 2025
OKZ054-059-250815-
Osage OK-Pawnee OK-
238 AM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OSAGE AND CENTRAL PAWNEE
COUNTIES THROUGH 315 AM CDT...
At 238 AM CDT, Doppler radar indicated a strong thunderstorm over
Fairfax, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ralston... Hominy...
Skedee... Wynona...
Fairfax... Blackburn...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3650 9696 3671 9667 3652 9606 3629 9665
TIME...MOT...LOC 0738Z 288DEG 26KT 3656 9668
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 25, 3:21 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
321 AM CDT Sun May 25 2025
OKZ056-057-060>062-064-067-250900-
Tulsa OK-Craig OK-Rogers OK-Nowata OK-Mayes OK-Creek OK-Wagoner OK-
321 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CRAIG...ROGERS...
NORTHEASTERN CREEK...MAYES...SOUTHEASTERN NOWATA...WAGONER AND TULSA
COUNTIES THROUGH 400 AM CDT...
At 320 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles east of Watova to near Inola to 2 miles
north of Kellyville. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Sand Springs... Broken Arrow...
Sapulpa... Inola...
Vinita... Collinsville...
Mazie... Jenks Riverside Airport...
Snowdale State Park... Locust Grove...
Watova... Big Cabin...
Stonebluff... Talala...
Chouteau... Chelsea...
Pryor Creek... Leonard...
Jenks... White Oak...
This includes Interstate 44 between mile markers 203 and 283.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3676 9515 3609 9514 3607 9521 3605 9521
3580 9561 3581 9564 3586 9565 3585 9583
3598 9634 3616 9613 3617 9600 3627 9600
3637 9588 3643 9585 3642 9581 3650 9581
3674 9569
TIME...MOT...LOC 0820Z 275DEG 27KT 3662 9559 3614 9557 3599 9622
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:32 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| May 24, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 51 min |
| May 25, 12:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 25, 12:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| May 25, 12:42 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 25, 12:48 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 25, 12:52 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| May 25, 1:16 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 25, 1:18 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 25, 1:46 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 25, 1:49 AM CDT | Special Weather Statement | TSA | Kay | 26 min |
| May 25, 2:10 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 29 min |
| May 25, 2:13 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 4 hr |
| May 25, 2:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| May 25, 2:38 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 25, 2:45 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 45 min |
| May 25, 3:00 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more | 4 hr |
| May 25, 3:13 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| May 25, 3:21 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 25, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| May 25, 3:49 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more | 4 hr |
| May 25, 4:03 AM CDT | Special Weather Statement | TSA | Kay | 42 min |
| May 25, 4:13 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 47 min |
| May 25, 4:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| May 25, 4:18 AM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| May 25, 4:48 AM CDT | Special Weather Statement | TSA | Delaware | 57 min |
| May 25, 4:49 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 41 min |
| May 25, 4:52 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee | 3 hr |
| May 25, 4:55 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 25, 4:58 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| May 25, 5:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 34 min |
| May 25, 5:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 3 hr |
| May 25, 5:55 AM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| May 25, 6:22 AM CDT | Special Weather Statement | TSA | Cherokee | 38 min |
| May 25, 6:37 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 56 hr |
| May 25, 6:54 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 36 min |
| May 25, 7:08 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 5 hr |
| May 25, 7:45 AM CDT | River Flood Warning | TSA | Osage | 13 hr |
| May 25, 7:45 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 35 hr |
| May 25, 7:45 AM CDT | River Flood Advisory | TSA | Tulsa | 114 min |
| May 25, 7:47 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 19 hr |
| May 25, 8:40 AM CDT | Areal Flood Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 54 hr |
| May 25, 9:07 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| May 25, 9:39 AM CDT | River Flood Warning | TSA | Tulsa | 36 hr |
| May 25, 11:00 AM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa, Washington | 3 hr |
| May 25, 11:00 AM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 25, 11:22 AM CDT | Special Weather Statement | TSA | Adair | 23 min |
| May 25, 11:30 AM CDT | Special Weather Statement | TSA | Cherokee | 30 min |
| May 25, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 20 min |
| May 25, 12:16 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 3 hr |
| May 25, 1:22 PM CDT | Areal Flood Advisory | TSA | Adair, Sequoyah | 3 hr |
| May 25, 1:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 25, 2:20 PM CDT | Areal Flood Advisory | TSA | Sequoyah | 2 hr |
| May 25, 2:33 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 42 min |
| May 25, 2:34 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 32 min |
| May 25, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 16 min |
| May 25, 3:06 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore | 4 hr |
| May 25, 3:27 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| May 25, 3:33 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 117 min |
| May 25, 3:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 25, 4:24 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| May 25, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 29 min |
| May 25, 5:16 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 25, 5:32 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee | 28 min |
| May 25, 6:12 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.